MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT
Model Number 33310C
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a procedure one jaw of the click line forceps detached inside of the patient.The broken jaw was successfully retrieved with no adverse patient effects.No death or unanticipated serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: examination of the returned device confirmed that one of the prongs broke.The application of excessive force during the placement process bent the prong to the point of breaking it.This is evident by the raised material at the fracture site.In addition, the number of uses and reprocessing's (manufactured january 2011) may have weakened the material.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
CLICKLINE FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr,-kark - storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr,-kark - storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key20355371
Report Number9610617-2024-00354
Device Sequence Number20836238
Product Code GCJ
UDI-Device Identifier04048551134092
UDI-Public04048551134092
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310C
Device Catalogue Number33310C
Device Lot NumberNY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown